# SDR ASAA0640688

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776106
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN ACROSS SHEAR TIE.  REMOVED DAMAGED AREA OF SKIN FABRICATED AND INSTALLED REPAIR FILLER DOUBLER AND TRIPLER IAW SRM 53-00-01 FIG 201.
